# SDR HEEA966963

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 13012001
- Condition: Error
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTIMETER NEEDLE INDICATES 120 FEET OFF AT ZERO.
